# SDR AALA202107210647

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,388 hours, 14,287 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4 DOOR STICKS CLOSED. UPPER RAIL BINDING. ADJUSTED RAIL.
